View : 20 Download: 0

Binary formally self-dual odd codes

Title
Binary formally self-dual odd codes
Authors
Han S.Lee H.Lee Y.
Ewha Authors
이혜숙이윤진
SCOPUS Author ID
이혜숙scopusscopus; 이윤진scopus
Issue Date
2011
Journal Title
Designs, Codes, and Cryptography
ISSN
0925-1022JCR Link
Citation
vol. 61, no. 2, pp. 141 - 150
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Most of the research on formally self-dual (f.s.d.) codes has been developed for binary f.s.d. even codes, but only limited research has been done for binary f.s.d. odd codes. In this article we complete the classification of binary f.s.d. odd codes of lengths up to 14. We also classify optimal binary f.s.d. odd codes of length 18 and 24, so our result completes the classification of binary optimal f.s.d. odd codes of lengths up to 26. For this classification we first find a relation between binary f.s.d. odd codes and binary f.s.d. even codes, and then we use this relation and the known classification results on binary f.s.d. even codes. We also classify (possibly) optimal binary double circulant f.s.d. odd codes of lengths up to 40. © 2010 Springer Science+Business Media, LLC.
DOI
10.1007/s10623-010-9444-2
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE